Hi - I'm pretty new to this board and didn't treat with INF alpha. I hope someone who has treated with that drug sees this and can give you a better understanding of what you're feeling right now, but I think it can cause depression so I'm wondering if your sad hopeless feelings and brain fog could be a lingering drug reaction? Other people who treated with the same drug could tell you how long the effects lasted, hopefully the effects will pass soon.
These treatment drugs are powerful. Even with Sovaldi/Olysio which I treated with, with only fatigue as a side effect, now that I'm 7 weeks past treatment I still have some muscle cramps, some memory problems, and generally feel like poop alot of days! But, for me, those lingering effects are slowly getting better and I hope soon will be gone.
And please, if you are truly feeling suicidal, you need to call your doctor asap.
The main thing is that you've reached SVR!!! The continuing damage to your liver has stopped!!!!!
Thanks. Well I plan to kill myself, I lost my abilities and that's all. I beat a virus but now I can only think in fragments. That's a life without any perspective. I had funny years but now I should put an end to it it's like I lost my mind. This tx is senseless
Please, please believe me when I say these feelings will pass. It can take a little while but you WILL get over this. In the meantime you should contact your doctor and tell them you feel this way.
Please call the suicide hotline in your area immediately. Or call 911 immediately. They will help you.
I am sorry you are feeling so bad, but you have to realize that Interferon stays in the system for at least 6 months. It takes time to get the medication out of your system. These feelings and limitations will lessen as time passes. It takes months to get back some of the neurological and cognitive functions that we lose when we treat with these drugs.
In addition, you sound very depressed and that is most probably a result of the Interferon. Interferon causes depression. When one is depressed, one is not thinking right. You need help, NOW. Please call 911 or the suicide hotline now in order to get some help to get you through this.
I treated for 48 weeks with Interferon. It caused several cognitive problems. It took months to get back to normal. I am now 2 years post end of treatment and I am doing very well. All of the neurological and cognitive problems have now disappeared with the exception that I have a little difficulty concentrating and a little trouble with memory concerning specific things. However, no one is aware of this except me. I mean, it is not noticeable, so really not bad at all. I feel great and am doing fine.
You will also feel good. Just give it some time. You will be able to do the things you did before treatment.
Again, call the suicide hotline, your psychiatrist, or 911 now. They will help you.
Thanks guys I cannot thank you enough .. the others just laugth at my behaviour and think I'm an idiot and that I just "play" it. Like an actor... They should take a good shot peg shot and then they would maybe understand....I can't explain why I feel so crappy, it's like the IFN blasted away so many words so many memories, my short term memory is like nuclear blasted, I fried these little critters hahaha
No one here would ever laugh at you. I am my husband's caregiver and have been in this fight for four years. I know it is easy for me to say but you have already accomplished what many are praying for everyday- you are Hep C free! Don't underestimate how wonderful that is for your future. Yes, you do and will have a future. Use that same determination you had to rid yourself of this virus to give yourself time to heal from the treatment.
You have received some wonderful advice from those who have been there. You can get through this but you will need help. See your doctor and tell him/her what's going on.
We care about you! Please ask for the help you need. Keep coming back. We will be here for you.